Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
Alle Formate und Preise
Weitere Optionen …
Band 16, Heft 2

Hefte

A reduction theorem for the blockwise Alperin weight conjecture

Britta Späth
Online erschienen: 01.03.2013 | DOI: https://doi.org/10.1515/jgt-2012-0032

Abstract.

We show that the blockwise version of the Alperin weight conjecture is true if for every finite non-abelian simple group a set of conditions holds. Furthermore we prove that several series of simple groups satisfy these assumptions. This refines recent work of Navarro and Tiep, who proved an analogous reduction theorem for the non-blockwise version of the Alperin weight conjecture.

Artikelinformationen

Erhalten: 10.10.2011

Revidiert: 07.09.2012

Online erschienen: 01.03.2013

Erschienen im Druck: 01.03.2013


Quellenangabe: Journal of Group Theory, Band 16, Heft 2, Seiten 159–220, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0032.

Zitat exportieren

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[2]
Conghui Li and Zhenye Li
Algebra Colloquium, 2019, Jahrgang 26, Nummer 03, Seite 361
[3]
Zhicheng Feng, Zhenye Li, and Jiping Zhang
Journal of Algebra, 2019, Jahrgang 537, Seite 381
[4]
Chaida Xu and Yuanyang Zhou
Archiv der Mathematik, 2019, Jahrgang 112, Nummer 6, Seite 567
[5]
Zhicheng Feng
Journal of Algebra, 2019, Jahrgang 523, Seite 53
[7]
Lizhong Wang and Jiping Zhang
Journal of Pure and Applied Algebra, 2017
[8]
Elisabeth Schulte
Journal of Algebra, 2016, Jahrgang 466, Seite 314
[9]
Shigeo Koshitani and Britta Späth
Archiv der Mathematik, 2016, Jahrgang 106, Nummer 2, Seite 107
[10]
Marc Cabanes and Britta Späth
Journal of Algebra, 2015, Jahrgang 442, Seite 104
[11]
Pham Huu Tiep
Acta Mathematica Vietnamica, 2014, Jahrgang 39, Nummer 1, Seite 87
[12]
Amanda A. Schaeffer Fry
Journal of Algebra, 2014, Jahrgang 401, Seite 13
[14]
Marc Cabanes and Britta Späth
Mathematische Zeitschrift, 2013, Jahrgang 275, Nummer 3-4, Seite 689

Kommentare (0)